Alert archive / Alabama / Flash Flood Warnings in 2017

Flash Flood Warning 15, NWS Birmingham, AL

June 18, 20174 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 18, 2017, 5:32 AM CDT for 4 counties in Alabama. It was in force for 6 hr. 40 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 5:32 AM CDT (10:32 UTC)
Expired
Jun 18, 2017, 11:30 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:56 AM CDTFLASH FLOOD3 Se Vida Junction, ALFLOODING ALONG COUNTY ROAD 82.
Jun 18, 6:01 AM CDTFLASH FLOOD4 Se Vida Junction, ALFLOODING IN FRONT OF BIG STAR ALONG U.S. HIGHWAY 82.
Jun 18, 6:04 AM CDTFLASH FLOOD3 Nnw Autauga County Ai, ALFLOODING REPORTED AT INTERSECTION OF GOLSON ROAD AND BRADBURY LANE.
Jun 18, 6:11 AM CDTFLASH FLOOD2 Sw Prattville, ALFLASH FLOODING REPORTED AT INTERSECTION OF U.S. HIGHWAY 82 AND HIGHWAY 14.
Jun 18, 6:20 AM CDTFLASH FLOOD2 Sw Prattville, ALFLASH FLOODING REPORTED AT INTERSECTION OF SELMA HIGHWAY AND WASHINGTON FERRY ROAD.
Jun 18, 6:26 AM CDTFLASH FLOOD2 Ne Autaugaville, ALFLASH FLOODING REPORTED ALONG COUNTY ROAD 21. LOCATION APPROXIMATE.
Jun 18, 6:36 AM CDTFLASH FLOOD2 Wnw Booth, AL4 FEET OF WATER REPORTED AT INTERSECTION OF U.S. HIGHWAY 82 AND COUNTY ROAD 21 DUE TO FLASH FLOODING.
Jun 18, 6:53 AM CDTFLASH FLOOD1 Wsw Booth, ALFLASH FLOODING REPORTED AT JUPITER INN ALONG U.S. HIGHWAY 82.
Jun 18, 6:53 AM CDTFLASH FLOOD3 Ne Autaugaville, ALFLASH FLOODING REPORTED ALONG COUNTY ROAD 165. LOCATION APPROXIMATE.
Jun 18, 6:53 AM CDTFLASH FLOOD3 Wnw Booth, ALFLASH FLOODING REPORTED ALONG COUNTY ROAD 46.
Jun 18, 6:53 AM CDTHEAVY RAIN 2.811 W Dannelly Field, ALASOS STATION MGM, MONTGOMERY DANNELLY FIELD.
Jun 18, 7:00 AM CDTHEAVY RAIN 4.33 Wnw Prattville, ALCOCORAHS STATION AL-AT-14, 2 WNW PRATTVILLE.
Jun 18, 7:01 AM CDTFLASH FLOOD3 Se New Prospect, ALFLASH FLOODING WASHED AWAY A PORTION OF MANNING ROAD. LOCATION APPROXIMATE.
Jun 18, 7:05 AM CDTFLASH FLOOD2 Ese New Prospect, ALVEHICLE WITH OCCUPANTS TRAPPED IN WATER DUE TO FLASH FLOODING, THEY WERE ABLE TO ESCAPE SAFELY NEAR INTERSECTION OF COUNTY ROAD 59 AND ALTERNATE COUNTY ROAD 59.
Jun 18, 7:13 AM CDTFLASH FLOOD1 Sw Capitol Hill Golf, ALFLASH FLOODING REPORTED ALONG COOTER POND ROAD.
Jun 18, 7:30 AM CDTFLASH FLOOD1 W Autauga County Airp, ALFLASH FLOODING REPORTED ALONG SIMMONS ROAD.
Jun 18, 7:37 AM CDTFLASH FLOOD1 Wsw Prattville, ALFLASH FLOODING REPORTED ALONG SELMA HIGHWAY.
Jun 18, 7:40 AM CDTFLASH FLOOD1 Sw Autauga County Air, ALPORTIONS OF HIGHWAY 14 REPORTED TO BE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE.
Jun 18, 7:40 AM CDTFLASH FLOODAutauga County Airport, ALPORTIONS OF HIGHWAY 14 REPORTED TO BE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE.
Jun 18, 7:42 AM CDTHEAVY RAIN 3.012 Ne Prattville, ALMESONET STATION D6808, 2 NE PRATTVILLE.
Jun 18, 7:42 AM CDTHEAVY RAIN 3.013 Ne Prattville, ALMESONET STATION D6808, 2 NE PRATTVILLE.
Jun 18, 7:55 AM CDTFLASH FLOOD2 Ene Autauga County Ai, ALFLASH FLOODING REPORTED ALONG ANDIRON COURT.
Jun 18, 8:10 AM CDTFLASH FLOOD6 Ne Booth, ALFLASH FLOODING REPORTED NEAR BRIDGE CREEK BRIDGE ALONG COUNTY ROAD 40 NEAR BRIDGE CREEK ROAD/COUNTY ROAD 59.
Jun 18, 8:13 AM CDTFLASH FLOOD2 Wnw Prattville, ALFLASH FLOODING REPORTED ALONG EASY STREET.
Jun 18, 8:15 AM CDTFLASH FLOOD1 Sw Autauga County Air, ALWATER OVER PORTION OF ALABAMA HIGHWAY 14, BETWEEN SIMMONS ROAD AND AUTAUGA COUNTY ROAD 29.
Jun 18, 8:15 AM CDTFLASH FLOOD2 N Autauga County Airp, ALPORTIONS OF U.S. HIGHWAY 82 COVERED BY WATER NEAR HIGHWAY 82 AUTO PARTS AND WRECKER SERVICE SHOP.
Jun 18, 8:15 AM CDTFLASH FLOOD3 N Autauga County Airp, ALPORTIONS OF U.S. HIGHWAY 82 COVERED BY WATER NEAR HIGHWAY 82 AUTO PARTS AND WRECKER SERVICE SHOP.
Jun 18, 8:15 AM CDTFLASH FLOOD3 Nnw Autauga County Ai, ALAUTAUGA COUNTY OFFICIALS HAVE CLOSED COUNTY ROAD 47 DUE TO FLASH FLOODING.
Jun 18, 8:15 AM CDTFLASH FLOOD3 Nw Autauga County Air, ALAUTAUGA COUNTY OFFICIALS HAVE CLOSED COUNTY ROAD 47 DUE TO FLASH FLOODING.
Jun 18, 8:15 AM CDTFLASH FLOODAutauga County Airport, ALWATER OVER PORTION OF ALABAMA HIGHWAY 14, BETWEEN SIMMONS ROAD AND AUTAUGA COUNTY ROAD 29.
Jun 18, 8:15 AM CDTFLASH FLOODPrattville, ALFLASH FLOODING REPORTED ALONG GILLESPIE STREET IN PRATTVILLE.
Jun 18, 8:45 AM CDTFLASH FLOOD2 Nne Autauga County Ai, AL1 MILE PORTION OF U.S. HIGHWAY 82 WEST OF PRATTVILLE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE.
Jun 18, 9:00 AM CDTFLASH FLOOD5 Sse New Prospect, ALWATER IN RESIDENCE DUE TO FLASH FLOODING ALONG COUNTY ROAD 66.
Jun 18, 9:20 AM CDTFLASH FLOOD1 Sw Capitol Hill Golf, ALFLASH FLOODING REPORTED AT CANDLESTICK MOBILE HOME PARK IN PRATTVILLE.
Jun 18, 9:20 AM CDTFLASH FLOOD2 Sw Capitol Hill Golf, ALFLASH FLOODING REPORTED AT CANDLESTICK MOBILE HOME PARK IN PRATTVILLE.
Jun 18, 10:20 AM CDTFLASH FLOOD2 W Prattville, ALPHOTO OF FLOODING ALONG A PORTION OF 4TH STREET IN PRATTVILLE REPORTED. TIME ESTIMATED.
Jun 18, 10:40 AM CDTFLASH FLOOD5 Sse New Prospect, ALPOND BREACHED DUE TO FLASH FLOODING RUNOFF. LOCAL AREA FLOODED.
Jun 18, 10:56 AM CDTFLASH FLOOD4 E Booth, ALPORTION OF MONFEE ROAD WASHING AWAY DUE TO FLASH FLOODING.
Jun 18, 11:00 AM CDTFLASH FLOOD2 Ne Autauga County Air, ALPORTIONS OF 17 ROADWAYS IMPASSABLE DUE TO FLASH FLOODING. LOCATION APPROXIMATE.
Jun 18, 11:26 AM CDTFLASH FLOOD2 Nne Autaugaville, ALDAM FAILURE DUE TO FLASH FLOODING RUNOFF INTO WHITE WATER LAKE NEAR COUNTRY ROAD 165.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 38 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WGUS54 KBMX 181032
FFWBMX
ALC001-051-085-101-181330-
/O.NEW.KBMX.FF.W.0015.170618T1032Z-170618T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
532 AM CDT SUN JUN 18 2017

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Eastern Autauga County in Alabama...
  Southwestern Elmore County in east central Alabama...
  Northern Lowndes County in south central Alabama...
  Northwestern Montgomery County in south central Alabama...

* Until 830 AM CDT

* At 532 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Montgomery, Prattville, Millbrook, Mosses, Hayneville, Elmore,
  Coosada, Deatsville, Autaugaville, White Hall, Lowndesboro, Booth,
  Vida Junction, Hyundai Motors Of Alabama, Autauga County Airport,
  Woodcrest, Maxwell Air Force Base, Ten Cedar Estates, Cantelous and
  Pintlala.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3218 8686 3222 8684 3223 8681 3224 8681
      3223 8683 3224 8683 3268 8664 3267 8624
      3215 8635

$$

JH/05
4 follow-up statements
910 
WGUS54 KBMX 181153
FFWBMX
ALC001-051-085-101-181630-
/O.EXT.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
653 AM CDT SUN JUN 18 2017

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Eastern Autauga County in Alabama...
  Southwestern Elmore County in east central Alabama...
  Northern Lowndes County in south central Alabama...
  Northwestern Montgomery County in south central Alabama...

* Until 1130 AM CDT

* At 649 AM CDT, emergency management reported water over some 
  roadways in Autauga County that have made them impassable. Doppler 
  Radar continues to indicate thunderstorms producing heavy rain 
  across the warned area. Radar indicates that over 4 inches has 
  fallen across portions of the warned area. Flash flooding is 
  continuing.

* Some locations that will experience flooding include...
  Montgomery, Prattville, Millbrook, Mosses, Hayneville, Elmore,
  Coosada, Deatsville, Autaugaville, White Hall, Lowndesboro, Booth,
  Vida Junction, Hyundai Motors Of Alabama, Autauga County Airport,
  Woodcrest, Maxwell Air Force Base, Ten Cedar Estates, Cantelous and
  Pintlala.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3218 8686 3222 8684 3223 8681 3224 8681
      3223 8683 3224 8683 3268 8664 3267 8624
      3215 8635

$$

JH/05
214 
WGUS74 KBMX 181305
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
805 AM CDT SUN JUN 18 2017

ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
805 AM CDT SUN JUN 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...

At 740 AM CDT, the public reported flash flooding from heavy rain 
that was covering portions of Highway 14 west of Prattville from 
thunderstorms in southeast Autagua County. Doppler radar estimates 
over 4 inches of rain have fallen. Flash flooding is continuing.

Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
      3229 8632

$$

JH/05
232 
WGUS74 KBMX 181408
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
908 AM CDT SUN JUN 18 2017

ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
908 AM CDT SUN JUN 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...

At 906 AM CDT, emergency management reported heavy rain due to 
thunderstorms is continuing to cause flash flooding across portions 
of eastern Autauga County. Doppler radar continues to estimate that 
over 4 inches of rain have fallen. Flash flooding is continuing 
across the warned area.

Some locations that will continue to experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
      3229 8632

$$

JH/05
442 
WGUS74 KBMX 181522
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
1022 AM CDT SUN JUN 18 2017

ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
1022 AM CDT SUN JUN 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...

At 1021 AM CDT, Doppler radar continued to indicate showers with a 
few thunderstorms producing rain across the warned area. Doppler 
radar estimates indicate that over 5 inches of rain has fallen in 
portions of the warned area. Flash flooding is continuing across 
portions of the warned area.

Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
      3229 8632

$$

JH/05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 3:59 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 18, 3:59 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
359 AM CDT Sun Jun 18 2017

.SHORT TERM...
Today and Tonight.

We have two features of interest to write about this AM. The first
is our still present upper low feature stretching from the Alabama
coast into Central Alabama that is still generating showers at
this hour. The upper flow is expected to open up over Central
Alabama today as the low elongates and shifts to the southwest
over the open gulf waters. This will be ahead of and in
anticipation of our second feature of interest today, an
approaching surface front currently stretching from the Great
Lakes to the Mid Mississippi River Valley and into the Texas
Panhandle. As the main surface low pulls to the northeast from the
Great Lakes and into Quebec, the front will sag slowly to the
southeast toward Alabama. While we are not expecting the front to
reach Central Alabama today or tonight, outflow boundaries from
storms along the front could reach us and generate some strong to
possibly a few marginally severe thunderstorms this afternoon and
evening during the peak heat of the day with straight line winds
being the main threat. We will definitely have a moist and
somewhat marginally unstable atmosphere IF some of these
boundaries can get here. Outside of boundaries in the afternoon
and evening from the northwest, convection will also be influenced
by our lingering upper low feature already here that should
continue to generate scattered convection during the day. Our main
area of convection will likely shift to the north/northwest late
today into this evening as the upper low shifts to the south and
front gets closer to the state. Outside of convection, hot and
muggy conditions continue.

08

.LONG TERM...
Monday through Saturday.

A break between the subtropical ridge will exist on Monday with a
large-scale trough extending from the Great Lakes southward to
the Tennessee Valley. The associated cold front will be a focus
for numerous showers and storms especially along and north of I-20
on Monday. For Tuesday, the front will lose upper-level support
as it drifts southward and dissipates. The highest rain chances
on Tuesday will be the reverse of Monday and confined to areas
mainly south of I-20.

The forecast gets a bit more interesting for the Tuesday into
Wednesday timeframe with prospects increasing for a developing
tropical cyclone in the Gulf of Mexico. The weakness in the upper
ridge may provide a more northward path for this system, or at the
very least, the associated swath of deep tropical moisture.
Whether the tropical system moves toward Alabama or toward areas
farther west, high rain chances are beginning to look more likely
for Wednesday through Friday.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

A nearly stationary upper low over south Alabama will produce sct
showers and isold storms across southeast Alabama overnight,
possibly impacting KMGM and KTOI. Vsbys could drop to 3 miles in
the heavier showers. Forecasting cloud cover overnight will be
difficult due to lift associated with upper low. Confidence is
fairly high that MVFR cigs will develop across a majority with
some ifr cigs possible, especially across the northern TAF sites.
Lift and better mixing in the lower levels should keep cigs above
1000 feet agl at KEET and KMGM. Cigs will gradually rise after
14z with VFR conds by 18z. Sct tstms will develop during the
heating of the afternoon.

58/rose

&&

.FIRE WEATHER...

Scattered showers and storms are expected through the next
several days with a moist airmass in place. The best chance of
rain will occur during the afternoon and early evening hours.
There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     86  70  84  67  85 /  40  50  80  50  30
Anniston    86  71  85  69  83 /  50  40  70  50  40
Birmingham  87  73  86  70  86 /  40  50  70  50  30
Tuscaloosa  89  72  87  70  88 /  40  50  70  40  30
Calera      87  72  86  70  85 /  40  40  60  50  40
Auburn      85  70  86  70  80 /  50  20  40  50  50
Montgomery  89  72  90  73  85 /  50  20  40  50  50
Troy        87  70  89  71  82 /  50  20  30  40  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 17, 9:06 AM CDT, 20 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
906 AM CDT Sat Jun 17 2017

ALZ011>015-017>050-181715-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
906 AM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:59 AM CDTAreal Flood AdvisoryBMXAutauga, Lowndes, Montgomery3 hr
Jun 18, 7:11 AM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Elmore3 hr
Jun 18, 7:58 AM CDTAreal Flood AdvisoryBMXElmore, Montgomery3 hr
Jun 18, 8:48 AM CDTFlash Flood WarningBMXElmore, Montgomery3 hr
Jun 18, 9:12 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery2 hr
Jun 18, 11:28 AM CDTAreal Flood WarningBMXAutauga, Lowndes, Montgomery3 hr
Jun 18, 4:53 PM CDTSpecial Weather StatementBMXTuscaloosa37 min
Jun 18, 5:21 PM CDTSpecial Weather StatementBMXLamar54 min
Jun 18, 5:31 PM CDTSpecial Weather StatementBMXJefferson29 min
Jun 18, 5:37 PM CDTSpecial Weather StatementBMXMarion53 min
Jun 18, 5:56 PM CDTSpecial Weather StatementBMXFayette79 min
Jun 18, 6:00 PM CDTSpecial Weather StatementBMXJefferson, Shelby60 min
Jun 18, 6:27 PM CDTSpecial Weather StatementBMXWalker, Winston33 min
Jun 18, 6:58 PM CDTSpecial Weather StatementBMXTuscaloosa62 min

Nearby

Flash Flood Warnings in Alabama, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.